Popular media on UKEscorting.com (free site!)

UKPunting is a free, independent and not-for-profit paid sex buyer site.


Author Topic: "Dud" sildenafil...?  (Read 1154 times)

Offline MrXYZ987

This happens quite often :( but some times the quarter I use has got all the active stuff in it and I feel like iron ect :cool: BWTF :scare: it tips me in to Head ache and heartburn ....Its maybe whats happenend to you. :drinks:

If you're truly getting more effect from one bit when you cut them then they're counterfeits. Companies wouldn't release them to market in the EU ( the person releasing them is personally responsible and would end up fined & in prison)

Offline GreyDave

 :hi:  This has happened with stuff from Lloxxx P and Dr Renars ans A`s specials ..funy thing is when I used iffy stuff Kamagra in past never failed even when I used a bit from jell pack which I resealed with tape then used a week later I feel the mix is a problem But maybe one of our better informed Dr`s on here can answer why ..I take on board that tiredness and food play a part in this never mind the stress of pre punt worries :D :D :D     :drinks: :drinks:


Latest media on UKEscorting.com (free site!)